You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1988/20/3
Bordering methods and progressive forms for sequence transformations
Download
PDF
- Bordering methods and progressive forms for sequence transformations
Article
Original scientific text
Title
Bordering methods and progressive forms for sequence transformations
Authors
C. Brezinski
1
Affiliations
Lille
Applicationes Mathematicae
1988/20/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
435-443
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics